# SDR DALA2019030601537

- Difficulty date: March 4, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 58,865 hours, 19,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fixture
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5801 6C PAX SEAT EMG. LIGHT INOP. CORRECTIVE ACTION: RESET LIGHT FIXTURE- CK NML. (4998390)
